Article citationsMore>>

M. Axtell, J. Stickles and J. Warfel, “Zero-Divisor Graphs of Direct Products of Commutative Rings,” Houston Journal of Mathematics, Vol. 32, No. 4, 2006, pp. 985-994.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.